# SDR CA991028072

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 407340340101
- Condition: Cracked
- Location: T/R Drive
- Part time: 159 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 7 THOMAS COUPLING DISC WAS FOUND CRACKED (BOTH FRONT AND BACK SEGMENTS WERE BROKEN).
